On Sandwich theorems for certain classes of analytic functions

Document Type : Research Paper

Authors

Department of Mathematics‎, ‎Faculty of Science‎, ‎Urmia University‎, ‎Urmia‎, ‎Iran

Abstract

The purpose of this present paper is to derive some subordination and superordination results for certain analytic functions in the open unit disk.
Relevant connections of the results, which are presented in the paper, with various known results are also considered.

Keywords

Main Subjects


Volume 41, Issue 5 - Serial Number 5
October 2015
Pages 1183-1193
  • Receive Date: 01 May 2014
  • Revise Date: 06 July 2014
  • Accept Date: 18 July 2014
  • First Publish Date: 01 October 2015